IR  > 理学院
Stability and global Hopf bifurcation in a Leslie-Gower predator-prey model with stage structure for prey
Meng, Xin-You; Huo, Hai-Feng; Zhang, Xiao-Bing
2019-06
Source PublicationJOURNAL OF APPLIED MATHEMATICS AND COMPUTING
ISSN1598-5865
Volume60Issue:1-2Pages:1-25
AbstractThis paper is concerned with a predator-prey model with Leslie-Gower functional response and stage structure for prey. By regarding time delay as the bifurcation parameter, sufficient conditions for the local stability of the positive equilibrium and the existence of Hopf bifurcation are given. Some explicit formulas determining the properties of Hopf bifurcation are established by using the normal form method and center manifold theorem. The global continuation of periodic solutions bifurcating from the positive equilibrium is given due to a global Hopf bifurcation result for functional differential equations. Finally, numerical simulations are carried out to show consistency with theoretical analysis.
KeywordGlobal Hopf bifurcation Leslie-Gower Stage structure Predator-prey
DOI10.1007/s12190-018-1201-0
URL查看原文
Indexed BySCI
Language英语
Funding ProjectNational Natural Science Foundation of China[1661050][11461041] ; Development Program for HongLiu Outstanding Young Teachers in Lanzhou University of Technology[Q201308]
WOS Research AreaMathematics
WOS SubjectMathematics, Applied ; Mathematics
WOS IDWOS:000468534700001
PublisherSPRINGER HEIDELBERG
Citation statistics
Cited Times:8[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.lut.edu.cn/handle/2XXMBERH/56500
Collection理学院
学科建设与学位办公室
Corresponding AuthorMeng, Xin-You
AffiliationLanzhou Univ Technol, Sch Sci, Lanzhou 730050, Gansu, Peoples R China
First Author AffilicationColl Sci
Corresponding Author AffilicationColl Sci
First Signature AffilicationColl Sci
Recommended Citation
GB/T 7714
Meng, Xin-You,Huo, Hai-Feng,Zhang, Xiao-Bing. Stability and global Hopf bifurcation in a Leslie-Gower predator-prey model with stage structure for prey[J]. JOURNAL OF APPLIED MATHEMATICS AND COMPUTING,2019,60(1-2):1-25.
APA Meng, Xin-You,Huo, Hai-Feng,&Zhang, Xiao-Bing.(2019).Stability and global Hopf bifurcation in a Leslie-Gower predator-prey model with stage structure for prey.JOURNAL OF APPLIED MATHEMATICS AND COMPUTING,60(1-2),1-25.
MLA Meng, Xin-You,et al."Stability and global Hopf bifurcation in a Leslie-Gower predator-prey model with stage structure for prey".JOURNAL OF APPLIED MATHEMATICS AND COMPUTING 60.1-2(2019):1-25.
Files in This Item:
There are no files associated with this item.
Related Services
Usage statistics
Google Scholar
Similar articles in Google Scholar
[Meng, Xin-You]'s Articles
[Huo, Hai-Feng]'s Articles
[Zhang, Xiao-Bing]'s Articles
Baidu academic
Similar articles in Baidu academic
[Meng, Xin-You]'s Articles
[Huo, Hai-Feng]'s Articles
[Zhang, Xiao-Bing]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Meng, Xin-You]'s Articles
[Huo, Hai-Feng]'s Articles
[Zhang, Xiao-Bing]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.